MathSciNet Relay Station
MathSciNet bibliographic data
MR1249108 20D10
Wang, Yan Ming; Chen, Zhong Mu Solubility of finite groups admitting a coprime order operator group. Boll. Un. Mat. Ital. A (7) 7 (1993), no. 3, 325–331.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement